MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. (AF-ST. PAUL) 4 LESION NT2000¿ PAIN MANAGEMENT RF GENERATOR; RFA GENERATOR

ST. JUDE MEDICAL, INC. (AF-ST. PAUL) 4 LESION NT2000¿ PAIN MANAGEMENT RF GENERATOR; RFA GENERATOR
Model Number RFG-NT-2000
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is estimated.Further information requested, but not yet received.Based on information obtained the device is included in the rfg-nt-2000 recall issued by abbott on 11 september 2023.
 
Event or Problem Description
It was reported that this device was identified as being serviced using a tool that was subsequently found to be out of tolerance and therefore may not have provided accurate results for potential capacitance failure.
 
Additional Manufacturer Narrative
The device was returned as part of a recall.Service findings revealed the unit passes the capacitance test and meets all manufacturing specifications.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
4 LESION NT2000¿ PAIN MANAGEMENT RF GENERATOR
Common Device Name
RFA GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC. (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key18461540
Report Number2184149-2023-00256
Device Sequence Number3101186
Product Code GXD
UDI-Device Identifier05415067022417
UDI-Public05415067022417
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall,Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFG-NT-2000
Device Lot Number7609460
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer01/25/2024
03/13/2024
Initial Report FDA Received Date01/07/2024
Supplement Report FDA Received Date01/25/2024
03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0209-2024 (EVENT ID 93
Patient Sequence Number1
Patient SexUnknown